# SDR HALA2022021600048

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 29,668 hours, 4,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - BULK ISO VALVE FAULT IN FLIGHT .DOG IN BULK CARGO //  OK TO CONTINUE PER MEL  BOTH BULK CARGO ISOL VALVES 283HN&284HN DEACTIVATED AND CLOSED TRANSCRIBE TO LIDS PLACARDED DMI#521005
